A note on the removability of totally disconnected sets for analytic functions
We prove that each totally disconnected closed subset $E$ of a domain $G$ in the complex plane is removable for analytic functions $f(z)$ defined in $G\setminus E$ and such that for any point $z_0\in E$ the real or imaginary part of $f(z)$ vanishes at $z_0$.
W. Fedoroff,́ Sur la continuite des functions analytiques’,́ Math. Sb., 32, No 1, 115 – 121 (1924).
Ishchanov, B. Zh. On a theorem of V. S. Fedorov. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Mekh. 1981, no. 3, 34--37, 81. MR0641211
Ishchanov, B. Zh. A generalization of V. S. Fedorov's theorem for harmonic functions of several variables. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Mekh. 1986, no. 2, 100--102. MR0839427
Ishchanov, B. Zh. Extension of V. S. Fedorov's theorem to $M$-harmonic functions. (Russian) ; translated from Mat. Zametki 56 (1994), no. 5, 50--56, 158 Math. Notes 56 (1994), no. 5-6, 1132--1136 (1995) doi: 10.1007/BF02274661
This work is licensed under a Creative Commons Attribution 4.0 International License.